MAUDE Adverse Event Report: BIO-RAD MEDICAL DIAGNOSTICS GMBH ANTI-HUMAN GLOBULIN ANTI-IGG SOLIDSCREEN II

BIO-RAD MEDICAL DIAGNOSTICS GMBH ANTI-HUMAN GLOBULIN ANTI-IGG SOLIDSCREEN II
Catalog Number 806516100
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/16/2024
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported false negative reactions of her positive control for weak d and antibody screening tests.No patient results were affected.No samples are being collected.The customer returned a productt sample of anti-human-globulin, anti-igg solidscreen ii for investigational testing.Our quality control laboratory tested it in parallel with their retention sample of the supposedly defective lot.The retention sample met the specification for potency, but the complaint sample showed false negative results.Our testing confirmed the customer´s finding.The investigation of the affected tango infinity is still ongoing.Based on the ongoing investigation we were not able to provide a conclusive statement.The retention sample reacted as expected, but the testing of the complaint sample confirmed customer´s finding.The investigation is still ongoing.A review of the batch record documentation showed no irregularities which might have negatively affected the quality of the allegedly defective lot.
 
Additional Manufacturer Narrative
This is our initial report on this incident.
 
Additional Manufacturer Narrative
This is our final report on this incident.
 
Event or Problem Description
The customer reported false negative reactions of her positive control for weak d and antibody screening tests.No patient results were affected.The customer returned a product sample of anti-human-globulin, anti-igg solidscreen ii for investigational testing.Our quality control laboratory tested it in parallel with their retention sample of the supposedly defective lot.The retention sample met the specification for potency, but the complaint sample showed false negative results.Our testing confirmed the customer´s finding.Instrument data of the affected tango infinity were analyzed.After unloading the ahg anti-igg solidscreen ii at 06:29:21 and loading it again at 08:13:23 the control sample showed negative results.Only after loading a new ahg at 16:07:48 the control sample showed positive results again.The instrument data do not show any error or missfunction of the instrument which could have lead to the deactivation of the ahg or lead to false negative results- based on the investigation the complaint is classified as confirmed-upp (unexpected product performance).The retention sample reacted as expected, but the testing of the complaint sample confirmed the customer´s finding.A review of the batch record documentation showed no irregularities which might have negatively affected the quality of the allegedly defective lot.The instrument data did not show any error or missfunction of the instrument which could have lead to the deactivation of the ahg or lead to false negative results.However, we were able to trace that the same ahg vial worked until is was unloaded and than loaded again.We referred the customer to the limitation section in the instructio for use: · contamination of anti-human globulin by extraneous protein can neutralize the entire bottle of anti-igg solidscreen ii.

Brand Name
ANTI-HUMAN GLOBULIN ANTI-IGG SOLIDSCREEN II
Common Device Name
ANTI-HUMAN GLOBULIN ANTI-IGG SOLIDSCREEN II
Manufacturer (Section D)
BIO-RAD MEDICAL DIAGNOSTICS GMBH
industriestrasse 1
dreieich, hessen 63303
GM  63303
Manufacturer Contact
martina benkert
industriestrasse 1
dreieich, 63303
GM   63303
MDR Report Key19525980
Report Number9610824-2024-00017
Device Sequence Number7513029
Product Code QHS
UDI-Device Identifier07611969951437
UDI-Public(01)07611969951437(17)241005(10)9315110-02
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
125098
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/05/2024
Device Catalogue Number806516100
Device Lot Number9315110-02
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/27/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/16/2024
Supplement Date Received by Manufacturer05/16/2024
Initial Report FDA Received Date06/13/2024
Supplement Report FDA Received Date07/11/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TANGO INFINITY, SN (B)(6).; TANGO INFINITY, SN (B)(6).
Patient SexUnknown